• contact
    Contact us
    Dr.Promodu's Institute of Sexual & Marital Health Pvt. Ltd.
    Pathadipalam, Edapally P.O.,
    Kochi - 682 024.
    Tel : 0484-2 555 301, 2 555 304,
    Helpline: 93875 07080.
    E-mail: info@drpromodusinstitute.in
    enquiry@drpromodusinstitute.in
HELPLINE : +91 484 2555301, 2555304

Quick Links

Penile Prosthesis Implant Surgery

Research and Publication

Question & Answers

"Please help us to answer you better by asking only genuine doubts."

We are pleased to answer your queries. But it is noticed that the same questions / doubts are being repeatedly asked. Answering a large number of questions will be difficult due to time constraints. So I humbly request you to kindly glance through the Frequently Asked Questions (FAQs) before posting your queries. FAQs contain most of the commonly asked questions and its answers in detail. There are also brief write ups in this website about most of the sexual problems and its treatment. Going through these sections will help you to solve most of your doubts. If you are not satisfied with the answers and write-ups please ask your query.

 

Answers

Q:

Dear doc. My girlfriend had a regular menstural cycle of 30-33 days. i have been keeping track of it with help of a mobile app since last 7 cycles. But now for last cycle it was late by around 15 days and this time also its already 10 days late, but menses has not yet started. can it be considered as normal or is it a problem? does she need any treatment? (she has never had intercourse).Now we are worried of it. Please help us. waiting for your guidance. Thank you

habeeb  Asked on 07/29/15 12:00:08 AM


Ans:

Irregularities could be due to several reasons. Consult a Gynecologist.

Q:

Iam presently taking medication for diabetes hypertension and to control cholesterol.Iam a 62 year old male. Although i have healthy sexual desire i have been experiencing a steady decline in erection over the past couple of years and consequent inability to have sex.Is this natural? I do regular excersice including swimming and do not experience fatigue or pysical debility of any kind. Do you think my condition can be reversed without too much intervention?I hear that corective drug therapy for a person like me could pose problems. may i look forward to your valuable advice. thanks and regards. girijashankar

girijashankar  Asked on 07/29/15 10:11:49 AM


Ans:

Your problem could be due to diabetes mellitus and may need treatment. A normal healthy person need not lose the erection at this age.

Q:

sir,i m a 24 years married women,i m suffering a lot of things.our marriage was before 6 months.husband woking away from home,we do intercourse 7-8 days in a month.i masturbate twice a week.i dont attain orgasm even my husband has,sir how can i attain it,is there any techniques for it.also my vagina produce white discharge and foul smell,so usual he dont like to lick there,pls help

tresa sebastian  Asked on 07/01/15 01:13:17 AM


Ans:

Please consult a Gynecologist. It apperars that you got a vaginal infection which needs treatment first. After curing it you can think of treating the orgasmic dysfunction. There is treatment.

Q:

hello doctor,thank u for such an activity.I feel pain in the inner part of my penis for six month.I went to local urologist doctor and take medicine for two months but no good result.I am married and 41 years old.Pls let me know what i can do now?I am also planning to go India so i will better to me if u suggest a good doctor in kolkata.

NAZRUL  Asked on 07/01/15 01:34:24 AM


Ans:

Sorry I don know any doctors in Culcutta. But consult an Andrologist.

Q:

Sir my problem is premature ejaculation since married I am facing this problem when I am sex with my wife with in 4 or 5 second ejaculating and in sleeping also ejaculating I am from kerala leaving in dubai Please advise me sir My age 36 Wight 98 Tks waiting for your replay

muneer chidangil   Asked on 07/03/15 11:35:43 AM


Ans:

You can come for consultation when you visit Kerala next time..

Q:

Doctor, I am 43 years old and I am having tables of Fabiatr 10Mg for cholestrol last three years. the last months onwards I feel the size of my penis has decreased and not strong as it used and looses very early. What is my problem?

Rajeev.D  Asked on 07/03/15 03:29:20 PM


Ans:

Could be erectile dysfunction

Q:

Dear Sir I got married before a month and suddenly after some time i suffered from errectile dysfunctionality then consulted doctor he advised me to check testostrone level .The report of the testostorene test showed very low level 164.0.Sir i want whether there is treatment for it so that level can receach to normal.The testicle examination done by the doctor is normal.The lh and fsh are 4.1 and 4.5 respectively.

sajaad Lone  Asked on 07/06/15 02:48:05 PM


Ans:

There may be some other cause. You may need a few more tests.

Q:

Sir, I am suffering from bilateral varicocele. Please guide us which type of surgery should I undergo so that my wife can conceive. what are the expected results after the surgery.

vaibhav porwal  Asked on 07/06/15 09:49:11 PM


Ans:

Mcroscopic microsurgical varicoelectomy is the best. Only thing it has to be performed an experinced and expert andrologist. We do have facilities for the same.

Q:

sir , From the last month i am affecting erection problems,till that month i have good erections and now also i have erections but not so strong.Now i am working in Saudi and marriage is confirmed on the last week jan 2016.Can i meet u confidently on the first week on january ?My vocation starts on January..How many days are needed for the cause findings of my erection problem...?Is it curable ? and the treatments needs long term or not? please give me an answer and also i need your appointment on January 1 st week.

ragav  Asked on 07/08/15 07:01:57 PM


Ans:

One or two days will be suffcient for the preliminay evaluations. Don worry it appears that your problem may be due to tension. What ever may be the cause there is effective treatment. Before planning your visit please call +91 484 2555301 / 2555304.

Q:

Hi doc, i got married two weeks ago. When trying intercourse my erection is losing. Am i having any problem?

sri  Asked on 07/09/15 05:49:47 PM


Ans:

Try for a few more days and if the problems persists you can have a consultation.

< Previous 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 Next >
Back to Top